i was on cipro when i got really sick - started having lightheaded spells and continued getting worse and worse until my vision was screwed up and my balance/equilibrium was off for almost a month. my symptoms go on and on from there. it is a nasty Antibiotic
- and should not be taken unless ABSOLUTELY necessary. my joints crack from head to toe now and i am not sure if it is because of the candida or an adverse reaction to the cipro. i had taken doxycycline for over a year - prescribed by a dermatologist, but the cipro put me over the edge and i haven't been well since.
PLEASE everyone check out the following links:
these are just a few links but there is a ton of information out there if you search in google. all i can say is a do not recommend anyone ever take this drug. the reaction does not always happen the first time you take it. i had taken it a few times before it did it to me and my mom is having similar problems and has taken it many times as well. just wanted to let you all know that it is much more unsafe than the doctor's tell you!